| Model Number |
MMT-523NAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump alarmed for battery failed after clearing empty reservoir.Customer performed troubleshoot for issue but insulin pump again received failed battery test.Customer¿s blood glucose was unknown at time of incident.Customer stated that insulin pump was whistling and pulsating before the alarm.Insulin pump will not be return for analysis.